# SDR GTIA050042

- Difficulty date: February 18, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N586NK
- Make and model: Airbus A321-211
- Aircraft serial: 1794
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR2 ENGINE COMPRESSOR STALL AT 10,000 LEVEL FLIGHT, PERFORMED QRH REST ENGINE TO MATCH NR1 AND ENGINE STALLED AGAIN, DIVERTED.  REMOVED AND REPLACED NR2 ENGINE, PERFORMED IDLE LEAK CHECK, OPS CHECK GOOD. (K)
